# SDR 00FDEA00760

- Difficulty date: November 5, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N447FE
- Make and model: Airbus A310-222
- Aircraft serial: 251
- Aircraft time: 33,385 hours, 24,095 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 837101A
- Part serial: 039
- Condition: Faulty
- Location: Proximity Box
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFT T/O BOTH CAPT AND F/O LOST FLT DIR.  CAPT LOST ADC BOTH PITCH TRIMS AND YAW DAMPNERS TRIPPED OFF.  REMOVED AND REPLACED PROX BOX COMPUTER AND PERF ALL OPS CK.  ALL SYS CHECK GOOD.
